# SDR P5CA0000209

- Difficulty date: June 14, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 75,001 hours, 17,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018497
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 2231 S-24L AND S-25L DOOR CUTOUT REVEAL CRACKED (DOOR 5L).  REPAIRED PER SRM 53-10-04 FIG 91 AND BOEING INSTRUCTION PAO-HKG-00-00023H.
